Relations of Combinatoric Convolution Sums for restricted divisor functions and Bernoulli polynomials
- Daeyeoul Kim,
Jeonbuk National University, Institute of Pure and Applied Mathematics, Department of Mathematics, 567 Baekje-daero, Deokjin-gu, Jeonju-si, Jeollabuk-do 54896, Republic of Korea,
- Nazli Yildiz Ikikardes,
Balikesir University, Necatibey Faculty of Education, Department of Mathematics and Science Education, 10100 Balikesir, Turkey,
In this paper, we study combinatoric convolution sums involving divisor functions. First, we establish some explicit formulas for certain combinatoric convolution sums of divisor functions derived from Bernoulli polynomials. Second, we show a formula of the fourth order of convolution sums of divisor functions expressed by their divisor functions and linear combination of Bernoulli polynomials.
Vol. 22 (2021), No. 2, pp. 731-748